Dimension Functions on Simple C*-Algebras.
Mathematische Annalen, Tome 233 (1978), pp. 145-154
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1978__233_163103,
author = {Joachim Cuntz},
title = {Dimension {Functions} on {Simple} {C*-Algebras.}},
journal = {Mathematische Annalen},
pages = {145--154},
year = {1978},
volume = {233},
zbl = {0354.46043},
url = {http://geodesic.mathdoc.fr/item/MAN_1978__233_163103/}
}
Joachim Cuntz. Dimension Functions on Simple C*-Algebras.. Mathematische Annalen, Tome 233 (1978), pp. 145-154. http://geodesic.mathdoc.fr/item/MAN_1978__233_163103/